# SDR 97UAL900186

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N385UA
- Make and model: Boeing 737322
- Aircraft serial: 24660
- Engine: Ge CFM56*
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Wire
- Condition: Shorted
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN DEPLOYING FLAPS FOR LANDING, 0 TO 2, THE GAUGE SPLIT, AND THE FLAPS FROZE.  *S/D*  FOUND WIRE W804-209-22R SHORTED TO SHIELD, BETWEEN CONNECTORS D229 AND D4876P.  REPAIRED WIRES, FLAP OPERATION AND INDICATION IS NORMAL.
